# SDR SWAA2014120134529

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 37,553 hours, 21,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EMER LIGHT LOWER MISSING.  INSTALLED COVER IAW SIP.
